RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 115–120 (Mi mz9854)  

Doctoral theses

Diophantine representation of enumerable predicates

Yu. V. Matiyasevich


Abstract: This paper is the author's abstract of dissertation in partial fulfillment of the requirements for the degree of Doctor of Physicomathematical Sciences. The dissertation was defended on February 24, 1972 at a session of the faculty council of the V. A. Steklov Mathematics Institute, Academy of Sciences of the SSSR. The official opponents were: Doctor of Physicomathematical Sciences S. I. Adyan; Corresponding Member of the Academy of Sciences of the USSR Yu. L. Ershov; and Corresponding Member of the Academy of Sciences of the USSR D. K. Faddeev.

Full text: PDF file (878 kB)

English version:
Mathematical Notes, 1972, 12:1, 501–504

Bibliographic databases:

UDC: 517.11

Citation: Yu. V. Matiyasevich, “Diophantine representation of enumerable predicates”, Mat. Zametki, 12:1 (1972), 115–120; Math. Notes, 12:1 (1972), 501–504

Citation in format AMSBIB
\Bibitem{Mat72}
\by Yu.~V.~Matiyasevich
\paper Diophantine representation of enumerable predicates
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 115--120
\mathnet{http://mi.mathnet.ru/mz9854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325380}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 501--504
\crossref{https://doi.org/10.1007/BF01094400}


Linking options:
  • http://mi.mathnet.ru/eng/mz9854
  • http://mi.mathnet.ru/eng/mz/v12/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020